Table of Contents
ISRN Signal Processing
Volume 2013, Article ID 417492, 13 pages
http://dx.doi.org/10.1155/2013/417492
Review Article

A Review of Subspace Segmentation: Problem, Nonlinear Approximations, and Applications to Motion Segmentation

Department of Mathematics, Vanderbilt University, Nashville, TN 37212, USA

Received 4 November 2012; Accepted 20 December 2012

Academic Editors: M. A. Nappi and J.-G. Wang

Copyright © 2013 Akram Aldroubi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akram Aldroubi, “A Review of Subspace Segmentation: Problem, Nonlinear Approximations, and Applications to Motion Segmentation,” ISRN Signal Processing, vol. 2013, Article ID 417492, 13 pages, 2013. https://doi.org/10.1155/2013/417492.